# SDR 98ZZZX3871

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2064V
- Make and model: Beech 58
- Aircraft serial: TH1004
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMX5FG
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOING INTO MDW, NOSE GEAR NOT SHOWING DOWN AND LOCK.  CYCLED GEAR, STILL NO DOWN AND LOCK INDICATION.  AIRCRAFT LANDED, NOSE GEAR COLLAPSED.  FOUND ROD END ON RETRACT ROD SPLIT OPEN AT GREASE FITTING SEPARATING ROD END FROM NOSE GEAR.
